q-FRACTIONAL DIRAC TYPE SYSTEMS


Allahverdiev B. , TUNA H.

RAD HRVATSKE AKADEMIJE ZNANOSTI I UMJETNOSTI-MATEMATICKE ZNANOSTI, vol.24, no.542, pp.117-130, 2020 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 24 Issue: 542
  • Publication Date: 2020
  • Doi Number: 10.21857/mwo1vcjxvy
  • Title of Journal : RAD HRVATSKE AKADEMIJE ZNANOSTI I UMJETNOSTI-MATEMATICKE ZNANOSTI
  • Page Numbers: pp.117-130

Abstract

This paper is devoted to study a regular q-fractional Dirac type system. We investigate the properties of the eigenvalues and the eigenfunctions of this system. By using a fixed point theorem we give a sufficient condition on eigenvalues for the existence and uniqueness of the associated eigenfunctions.